hrcak mascot   Srce   HID

Izvorni znanstveni članak

Logarithms of a binomial series: Extension of a series of Knuth

Wenchang Chu ; School of Mathematics and Statistics, Zhoukou Normal University, Henan, P. R. China

Puni tekst: engleski, pdf (130 KB) str. 83-90 preuzimanja: 202* citiraj
APA 6th Edition
Chu, W. (2019). Logarithms of a binomial series: Extension of a series of Knuth. Mathematical Communications, 24 (1), 83-90. Preuzeto s https://hrcak.srce.hr/215152
MLA 8th Edition
Chu, Wenchang. "Logarithms of a binomial series: Extension of a series of Knuth." Mathematical Communications, vol. 24, br. 1, 2019, str. 83-90. https://hrcak.srce.hr/215152. Citirano 31.07.2021.
Chicago 17th Edition
Chu, Wenchang. "Logarithms of a binomial series: Extension of a series of Knuth." Mathematical Communications 24, br. 1 (2019): 83-90. https://hrcak.srce.hr/215152
Harvard
Chu, W. (2019). 'Logarithms of a binomial series: Extension of a series of Knuth', Mathematical Communications, 24(1), str. 83-90. Preuzeto s: https://hrcak.srce.hr/215152 (Datum pristupa: 31.07.2021.)
Vancouver
Chu W. Logarithms of a binomial series: Extension of a series of Knuth. Mathematical Communications [Internet]. 2019 [pristupljeno 31.07.2021.];24(1):83-90. Dostupno na: https://hrcak.srce.hr/215152
IEEE
W. Chu, "Logarithms of a binomial series: Extension of a series of Knuth", Mathematical Communications, vol.24, br. 1, str. 83-90, 2019. [Online]. Dostupno na: https://hrcak.srce.hr/215152. [Citirano: 31.07.2021.]

Sažetak
The Lagrange expansion formula is employed to determine the Maclaurin series for the logarithms of Lambert series of binomial coefficients, extending the log–squared of the Catalan generating function due to Knuth

Ključne riječi
Catalan numbers; harmonic numbers; elementary symmetric function; Bell polynomial; Lagrange expansion formula

Hrčak ID: 215152

URI
https://hrcak.srce.hr/215152

Posjeta: 319 *